# SDR DL76L060370

- Difficulty date: May 11, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 75,440 hours, 11,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SIDE EMERGENCY OVERWING LIGHT INOP.  RELAMPED CKS OK.
